# SDR COMA0060684

- Difficulty date: August 22, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 3,871 hours, 4,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHT IS INOPERABLE.  REPLACED LIGHT BULB.
